# SDR ABXA2018100224101

- Difficulty date: September 14, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 88,887 hours, 42,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, CRACKED, AND POPPED FASTENER HEADS IN FUSELAGE SKIN AT BODY STATION 1502 BETWEEN STRINGERS 32R AND 33R. THE SKIN WAS REPAIRED.  THE AIRPLANE WAS GROUNDED.
